Panadol rapid soluble tablets 20 are used to provide fast, effective and temporary relief in pain and discomfort caused due to toothaches, muscular aches, cold and flu symptoms, and fever.
Active ingredients of Panadol rapid caplets include Paracetamol in 500mg quantity.
● For age: 12- Adult two tablets every 4-6 hours can be taken with water.
Panadol is not recommended for those allergic to paracetamol. Also, if you are suffering from liver or kidney you should first prescribe your doctor.
Rating & Reviews